# SDR WVER2019051118

- Difficulty date: May 11, 2019
- Submitted: May 11, 2019
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 19,016 hours, 14,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67035328
- Condition: Chafed
- Location: Fuselage
- Part time: 19,016 hours, 19,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR BY REMOVING, FABRICATING AND INSTALLING CARGO BEAM INTERCOSTAL AT FS 1031 TO FS 1047, P/N MM670-35328, IAW SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND MM670-35328-S01. REF MWC JOB# 41523351 OP# 79.
